Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

The Ineliminability of E! In Free Quantification Theory without Identity

Robert K. Meyer, Ermanno Bencivenga and Karel Lambert
Journal of Philosophical Logic
Vol. 11, No. 2 (May, 1982), pp. 229-231
Published by: Springer
Stable URL: http://www.jstor.org/stable/30226246
Page Count: 3
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($43.95)
  • Add to My Lists
  • Cite this Item
The Ineliminability of E! In Free Quantification Theory without Identity
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[229]
    [229]
  • Thumbnail: Page 
230
    230
  • Thumbnail: Page 
231
    231